Opuscula Math. 39, no. 1 (2019), 39-47
Oscillatory behavior of even-order nonlinear differential equations with a sublinear neutral term
John R. Graef
Said R. Grace
Abstract. The authors present a new technique for the linearization of even-order nonlinear differential equations with a sublinear neutral term. They establish some new oscillation criteria via comparison with higher-order linear delay differential inequalities as well as with first-order linear delay differential equations whose oscillatory characters are known. Examples are provided to illustrate the theorems.
Keywords: oscillatory behavior, neutral differential equation, even-order.
Mathematics Subject Classification: 34C10, 34K11.